I don't take them both, but I do take Tramadol myself so just looking at the leaflet.
It says that you should tell your doctor if you're on other medicines that effect the nervous system things like; tranquillisers, sleeping pills, antidepressants, and other pain relievers such as codiene or morphine.
With some antidepreesants you may get convulsions (fits) when taken with tramadol, however it says that is very rare, and again something you need to discuss with your doctor.
SSRI's can be effected by Tramadol, but it says nothing about
SNRI's which is what Pristiq is.
So, it is best to discuss with your doc what is best for you regarding the mix of these 2 medications, any concerns regarding side effects you are suffering from should be discussed with your doc straight away.
Sorry I just about
got all broing stuff out of way now. Back to peoples actual experiances. Just wanted to let you know what the Tramadol leaflet said:)
Moderator of the Cystic Fibrosis Forums
Diagnosed with: Cystic Fibrosis, Asthma, ABPA, Clinical Depression, Mild Liver Cirrohsis, Mild Osteopenia, Erythema Nodosum. Waiting for final diagnosis on Muscular Dystrophy type symptoms.
Medication: Creon 10,000, Vitamins A,D+E, Serevent, Salbutamol, Paracetamol, Tramadol, Nefopam, Ursodeoxycholic Acid, Trazodone, Slow-Sodium, Azithromycin, Metachlopromide, Omeprazole, Tobi Ineb, Fresubin Liquid Feed, Skandishakes. I use PEP device as my physio.
Had a Port-a-cath fitted on chest wall since Nov 04
Sometimes, I feel that I should go and play with the thunder - then I get scared and run away.